Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Expansions of distributions


Author: Gilbert G. Walter
Journal: Trans. Amer. Math. Soc. 116 (1965), 492-510
MSC: Primary 46.40
DOI: https://doi.org/10.1090/S0002-9947-1965-0187083-5
MathSciNet review: 0187083
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [2] D. Jackson, Fourier series and orthogonal polynomials, Carus Monograph Series No. 6, Mathematical Association of America, Buffalo, N. Y., 1941. MR 0005912 (3:230f)
  • [3] J. Korevaar, Distributions defined by fundamental sequences. I, II, III, IV, V, Nederl. Akad. Wetensch. Proc. Ser. A 58 (1955) = Indag. Math. 17 (1955), 368-378, 379-389, 483-493, 494-503, 663-674.
  • [4] -, Pansions and the theory of Fourier transforms, Trans. Amer. Math. Soc. 91 (1959), 53-101. MR 0104975 (21:3723)
  • [5] J. Mikusiński and R. Sikorski, The elementary theory of distributions. I, II, Rozprawy Mat. 12 (1957); ibid. 25 (1961). MR 0094702 (20:1214)
  • [6] G. Sansone, Orthogonal functions, revised English ed., Pure and Applied Mathematics, Vol. IX, Interscience, New York, 1959. MR 0103368 (21:2140)
  • [7] L. Schwartz, Théorie des distributions, Tomes I, II, Actualités Sci. Ind. Nos. 1091, 1122, Hermann, Paris, 1950, 1951.
  • [8] E. C. Titchmarsh, Eigenfunction expansions associated with second-order differential equations, Vols. I, II, Clarendon Press, Oxford, 1946, 1958. MR 0019765 (8:458d)
  • [9] F. G. Tricomi, Integral equations, Pure and Applied Mathematics, Vol. V, Interscience, New York, 1957. MR 0094665 (20:1177)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.40

Retrieve articles in all journals with MSC: 46.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0187083-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society